MathSciNet Relay Station
MathSciNet bibliographic data
MR2502940 (2010a:34106) 34C25 (34A37 92D25)
Wang, Weibing; Shen, Jianhua; Luo, Zhiguo Partial survival and extinction in two competing species with impulses. Nonlinear Anal. Real World Appl. 10 (2009), no. 3, 1243–1254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement